Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 331, NWS Des Moines, IA

September 17, 2006Appanoose County, Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 17, 2006, 3:15 AM CDT for Appanoose County, Davis County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2006, 3:15 AM CDT (08:15 UTC)
Expired
Sep 17, 2006, 4:00 AM CDT
In force
45 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Appanoose County, IA, Davis County, IA

The radar

The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 170815
SVRDMX
IAC007-051-170900-
/O.NEW.KDMX.SV.W.0331.060917T0815Z-060917T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
315 AM CDT SUN SEP 17 2006

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  APPANOOSE COUNTY IN SOUTH CENTRAL IOWA
  DAVIS COUNTY IN SOUTHEAST IOWA

* UNTIL 400 AM CDT

* AT 311 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CENTERVILLE TO UNIONVILLE...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLOOMFIELD BY 400 AM CDT.

THE TOWNS OF 
EXLINE...CINCINNATI...UDELL...UNIONVILLE...MOULTON...DRAKESVILLE AND 
FLORIS ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4090 9310 4059 9310 4060 9219 4090 9219

$$

STEINBUGL
2 follow-up statements
000 
WWUS53 KDMX 170832
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
332 AM CDT SUN SEP 17 2006

IAC007-051-170900-
/O.CON.KDMX.SV.W.0331.000000T0000Z-060917T0900Z/
DAVIS IA-APPANOOSE IA-
332 AM CDT SUN SEP 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR APPANOOSE AND
DAVIS COUNTIES UNTIL 400 AM CDT...

AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM UNIONVILLE TO 12 MILES WEST OF BLOOMFIELD TO 10 MILES
SOUTH OF ALBIA...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLOOMFIELD BY 400 AM CDT.

THE TOWNS OF MORAVIA...MOULTON...UDELL...EXLINE...RATHBUN...
UNIONVILLE AND DRAKESVILLE ARE ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4090 9310 4059 9310 4060 9219 4090 9219

$$

STEINBUGL
000 
WWUS53 KDMX 170859
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
359 AM CDT SUN SEP 17 2006

IAC007-051-170909-
/O.EXP.KDMX.SV.W.0331.000000T0000Z-060917T0900Z/
DAVIS IA-APPANOOSE IA-
359 AM CDT SUN SEP 17 2006

...THE SEVERE THUNDERSTORM WARNING FOR APPANOOSE AND DAVIS COUNTIES
WILL EXPIRE AT 400 AM CDT...

AT 357 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4090 9310 4059 9310 4060 9219 4090 9219

$$

STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 2:50 PM CDT, 12 hours 25 minutes earlier.

Area forecast discussion, Sep 16, 2:50 PM CDT, 12 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
250 PM CDT SAT SEP 16 2006

.DISCUSSION...

ACTIVE WEATHER EXPECTED ACROSS PLAINS AND MIDWEST NEXT 24 HOURS.
MORNING SFC MAP SHOWS DIFFUSE TROUGH WITH MULTIPLE WEAK LOWS OVER
WESTERN PLAINS WITH LLVL MOISTURE ALREADY STREAMING NORTH INTO SC
NEBRASKA ATTM AHEAD OF IMPRESSIVE DRY LINE. WINDS REMAIN SSE OVER IA
WITH DEW POINTS IN THE MID 50S TO NEAR 60 F INCREASING TO MID TO UPR
60S BY TNT. ALOFT CONTINUE TO HAVE INCREASING WIND FIELDS FROM H700
TO H500 WITH WINDS IN THE 50-70 KT RANGE OVR WESTERN IA AND AREAS
NORTHWEST OF THERE.  MAIN UPPER LEVEL FEATURE STILL OVER ROCKIES
WITH 90-120 KT JET INCREASING EASTWARD. 12Z H300 ANALYSIS SHOWS AREA
OF BEST DIFFLUENCE OVER EASTERN SD...SW MINNESOTA...AND NW IA.

SHORT TERM...MODELS AT ODDS WITH OVERALL PROGRESSION OF TNTS EVENT
FOR THE CWA...HOWEVER FEEL THAT SPC 00Z RUN OF WRF AND GFS BOTH HAVE
A BETTER HANDLE ON EVOLUTION OF CONVECTION AS COLD FRONT TREKS
ACROSS THE STATE. SHEAR WITH SYSTEM IS IMPRESSIVE TONIGHT OVER THE
UPPER MIDWEST WITH SEVERE STORMS LIKELY OVER SD/MN FOLLOWED BY LINE
FILLING IN ACROSS WESTERN IA THIS EVENING. BEST THREAT FOR TORNADOES
APPEAR TO BE WEST OF AN ALGONA...FORT DODGE...AUDUBON LINE BEFORE 9
PM WITH MORE LINEAR CONVECTION TAKING OVER AS NIGHT PROGRESSES.
STILL HAVE POTENTIAL FOR STRONG WINDS AND HAIL THROUGH LATE THIS
EVENING AS STORMS EXPECTED TO MOVE EAST AT 40-50 MPH AS FRONT PASSES
EAST. THOUGH NOT THE MAIN THREAT...SOME HEAVY RAINERS ARE ALSO
POSSIBLE WITH A QUICK 1 INCH RAINFALL WITH SOME OF THE STORMS. MOST
COUNTY FFG GUIDANCE ABOVE THESE AMOUNTS AT 2-3 IN SO ANY ISSUES WILL
MAINLY BE URBAN/SMALL STREAM IF ANY. ATTM...BEST DYNAMICS FOR SIG
TOR THREAT REMAIN NW OF CWA THIS EVENT BUT FAR NORTHWEST CORNER
STILL HAS POTENTIAL FOR SOME. AFTER PASSAGE OF FRONT...MUCH COOLER
WEATHER STILL IN STORE FOR STATE. MODELS INDICATING COLD POOL
FARTHER NORTH WITH POTENTIAL FOR SHOWERS MAINLY NORTH OF HIGHWAY 20.
COLDER AIR TO SETTLE ACROSS REGION FOR TUES/WED MORNING WITH SOME
FROST POTENTIAL WED MORNING LOW LYING AREAS NORTH OF HIGHWAY 20.

LONG TERM...EXPECT ACTIVE WEEK WITH ADDITIONAL SYSTEMS ADVECTING
THROUGH FLOW WED THROUGH FRIDAY. COLDER TEMPERATURES TO CONTINUE
INTO LATE WEEK. GFS LOOKS TOO FAST AGAIN BY LATE WEEK. WENT WITH
GEM/EURO WITH SYSTEM BRINGING IN COLDER AIR OVER WEEKEND. NO MAJOR
CHANGES MADE TO EXTENDED OTHER THAN INCREASING CHANCES FOR SHOWERS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Sep 16, 3:45 PM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
345 PM CDT SAT SEP 16 2006

IAZ004-005-015-023-024-033>035-044>047-057>059-070>072-081-082-
092-093-171100-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-
MADISON-ADAMS-UNION-TAYLOR-RINGGOLD-
345 PM CDT SAT SEP 16 2006

...WIDESPREAD SEVERE WEATHER ACROSS WESTERN PORTIONS OF IOWA THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
ALONG AND WEST OF U.S. HIGHWAY 169.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA DURING THE
EVENING HOURS. SEVERE STORMS ARE EXPECTED WITH LARGE HAIL TO 2
INCHES IN DIAMETER...WINDS IN EXCESS OF 60 MPH AND A FEW
TORNADOES. INDIVIDUAL STORMS WILL BE MOVING FROM 40 TO 50 MPH TO
THE NORTHEAST. THE GREATEST THREAT WILL BE FROM 6 PM TO 10 PM.
HEAVY RAINS MAY ALSO OCCUR WITH SOME LOCALIZED FLOODING AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST REMAINS A POSSIBILITY ON WEDNESDAY MORNING ALONG AND NORTH
OF HIGHWAY 30. IN ADDITION...SOME NON SEVERE THUNDERSTORMS ARE
EXPECTED ON FRIDAY ACROSS MOST OF CENTRAL IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS EVENING ACROSS THE AREA.
BE PREPARED FOR FAST MOVING STORMS IN EXCESS OF 40 MPH.

IAZ006-007-016-017-025>028-036>039-048>050-060>062-073>075-
083>086-094>097-171100-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-JASPER-
POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-
DECATUR-WAYNE-APPANOOSE-DAVIS-
345 PM CDT SAT SEP 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
EAST OF U.S. HIGHWAY 169.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA LATER THIS
EVENING INTO THE OVERNIGHT. DAMAGING WINDS IN EXCESS OF 60 MPH AND
LARGE HAIL ARE POSSIBLE WITH THESE STORMS. IN ADDITION...LOCALIZED
HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST REMAINS A POSSIBILITY ON WEDNESDAY MORNING ALONG AND NORTH
OF HIGHWAY 30. IN ADDITION...SOME NON SEVERE THUNDERSTORMS ARE
EXPECTED ON FRIDAY ACROSS MOST OF CENTRAL IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING INTO THE
OVERNIGHT AS STORMS MOVE THROUGH CENTRAL IOWA.

COGIL

In the hours before

Local storm report, Sep 17, 2:06 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
206 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     TSTM WND GST     BOONE                   42.05N 93.88W
09/17/2006  M58.00 MPH       BOONE              IA   MESONET

&&
Local storm report, Sep 17, 2:15 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
215 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     TSTM WND DMG     PERRY                   41.84N 94.10W
09/17/2006                   DALLAS             IA   LAW ENFORCEMENT

            50 FOOT TALL 3 FOOT DIAMETER TREE DOWNED.

&&

COGIL
Local storm report, Sep 17, 2:17 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
217 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     TSTM WND DMG     AMES                    42.02N 93.63W
09/17/2006                   STORY              IA   AMATEUR RADIO

            2 TREES DOWNED. BOTH TREES WERE 3.5 TO 4 FOOT IN
            DIAMETER.

&&

COGIL
Local storm report, Sep 17, 2:26 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
226 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     DES MOINES              41.58N 93.62W
09/17/2006                   POLK               IA   LAW ENFORCEMENT

            LARGE TREE DOWN ON HOUSE ON 27TH STREET TRAPPING PEOPLE
            INSIDE

&&

KJUNGBLU
Local storm report, Sep 17, 2:36 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
236 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     TSTM WND DMG     PERRY                   41.84N 94.10W
09/17/2006                   DALLAS             IA   LAW ENFORCEMENT

            50 FOOT TALL 3 FOOT DIAMETER TREE DOWNED.

&&

COGIL
Local storm report, Sep 17, 3:00 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
300 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     NON-TSTM WND GST PELLA                   41.41N 92.92W
09/17/2006  M61 MPH          MARION             IA   MESONET

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:07 PM CDTSevere Thunderstorm WarningDMXCrawford38 min
Sep 16, 8:12 PM CDTSevere Thunderstorm WarningDMXCalhoun20 min
Sep 16, 8:29 PM CDTTornado WarningDMXCrawford36 min
Sep 16, 8:56 PM CDTSevere Thunderstorm WarningDMXPocahontas34 min
Sep 16, 9:15 PM CDTTornado WarningDMXPocahontas30 min
Sep 16, 9:35 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto40 min
Sep 16, 9:36 PM CDTSevere Thunderstorm WarningDMXEmmet39 min
Sep 16, 10:09 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth51 min
Sep 16, 10:32 PM CDTSevere Thunderstorm WarningDMXCalhoun43 min
Sep 16, 10:34 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford41 min
Sep 16, 10:55 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass35 min
Sep 16, 11:02 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster43 min
Sep 16, 11:04 PM CDTSevere Thunderstorm WarningDMXGreene41 min
Sep 16, 11:13 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll47 min
Sep 16, 11:19 PM CDTSevere Thunderstorm WarningDMXHancock, Wright56 min
Sep 16, 11:20 PM CDTSevere Thunderstorm WarningDMXGuthrie40 min
Sep 16, 11:30 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass30 min
Sep 16, 11:42 PM CDTSevere Thunderstorm WarningDMXCerro Gordo48 min
Sep 16, 11:45 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster45 min
Sep 16, 11:46 PM CDTSevere Thunderstorm WarningDMXBoone, Greene34 min
Sep 17, 12:25 AM CDTSevere Thunderstorm WarningDMXAdams, Taylor35 min
Sep 17, 12:25 AM CDTSevere Thunderstorm WarningDMXHardin35 min
Sep 17, 12:58 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Union47 min
Sep 17, 1:08 AM CDTSevere Thunderstorm WarningDMXDallas, Madison37 min
Sep 17, 1:32 AM CDTSevere Thunderstorm WarningDMXBoone43 min
Sep 17, 1:48 AM CDTSevere Thunderstorm WarningDMXStory42 min
Sep 17, 1:57 AM CDTSevere Thunderstorm WarningDMXHamilton, Hardin48 min
Sep 17, 2:27 AM CDTSevere Thunderstorm WarningDMXGrundy33 min
Sep 17, 2:32 AM CDTSevere Thunderstorm WarningDMXMarshall28 min
Sep 17, 2:39 AM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne36 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.